This questions probably belongs in another board but you ladies seem to be so knowleageable about these things... I'm on the pill and regular as clockwork. I always get my period the Tuesday after finishing my pack of pills and it has NEVER been early. This month I got my period at the beginning of the last week of pills. So my period is now pretty much over when it should actually be starting tomorrow. Any ideas why that may be? I even thought I may have had a miscarriage but I didn't have any cramps and the period wasn't overly heavy. Thanks..
Did you take any pills late or early during the pack?
Also how long have you been on the pill?
Sometimes the body can change even though one is n the pill. It could be your body has changed and the pill isnt helping in the hormone balance.
Though you shuld call and let your doctor know so he/she can be aware that this happened. That way h/she can help you find out if this is just a one time thing or if you need to change your pill dosage.
I've been on the pill for about 5 years and this particular brand for at least 3. Sometimes I forget to take a pill at night and will take it in the morning but not often. It may have happened once this month but that usually doesn't affect my period. Who knows... though you are right, I should let my doctor know. Thanks whitewolf...